# SDR ASOA2016072315133

- Difficulty date: July 23, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 34,565 hours, 32,081 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA FLASHLIGHT INOPERATIVE.  REPLACED THE BATTERIES AND OPS CHECKED GOOD IAW AMM 25-61-04.  ACFT OK FOR SERVICE.
